American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>

[1] David Damanik, Michael Goldstein and Milivoje Lukic. A multi-scale analysis scheme on Abelian groups with an application to operators dual to Hill's equation. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[3] Long Jin. Semiclassical Cauchy estimates and applications. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc. 144 (2016) 129-141.
Abstract, references, and article information   
View Article: PDF

[5] Naiara Arrizabalaga and Miren Zubeldia. Unique continuation for the magnetic Schr\"odinger operator with singular potentials. Proc. Amer. Math. Soc. 143 (2015) 3487-3503.
Abstract, references, and article information   
View Article: PDF

[6] Massimo Cicognani and Michael Reissig. Some Remarks on Gevrey Well-Posedness for Degenerate Schr\"odinger Equations. Contemporary Mathematics 653 (2015) 81-91.
Book volume table of contents
View Article: PDF

[7] Didier Robert and Laurent Thomann. On random weighted Sobolev inequalities on $\mathbb{R}^{d}$ and applications. Contemporary Mathematics 640 (2015) 115-135.
Book volume table of contents   
View Article: PDF

[8] Ihyeok Seo. Unique continuation for fractional Schr\"odinger operators in three and higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 1661-1664.
Abstract, references, and article information   
View Article: PDF

[9] B. Cassano and L. Fanelli. Sharp Hardy uncertainty principle and gaussian profiles of covariant Schr\"odinger evolutions. Trans. Amer. Math. Soc. 367 (2015) 2213-2233.
Abstract, references, and article information   
View Article: PDF

[10] Milivoje Lukic and Darren C. Ong. Wigner-von Neumann type perturbations of periodic Schr\"odinger operators. Trans. Amer. Math. Soc. 367 (2015) 707-724. MR 3271274.
Abstract, references, and article information   
View Article: PDF

[11] D. Aiba and K. Yajima. Schr\"odinger equations with time-dependent strong magnetic fields. St. Petersburg Math. J. 25 (2014) 175-194.
Abstract, references, and article information   
View Article: PDF

[12] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information   
View Article: PDF

[13] M. I. Isaev and R. G. Novikov. Stability estimates for recovering the potential by the impedance boundary map. St. Petersburg Math. J. 25 (2014) 23-41.
Abstract, references, and article information   
View Article: PDF

[14] I. Allag and S. E. Rebiai. Well-posedness, regularity and exact controllability for the problem of transmission of the Schr{\"o}dinger equation. Quart. Appl. Math. 72 (2014) 93-108.
Abstract, references, and article information
View Article: PDF

[15] O. Safronov. Absolutely continuous spectrum of a one-parameter family of Schr\"odinger operators. St. Petersburg Math. J. 24 (2013) 977-989.
Abstract, references, and article information   
View Article: PDF

[16] I. Kachkovskiĭ. Stein--Tomas theorem for a torus and the periodic Schr\"odinger operator with singular potential. St. Petersburg Math. J. 24 (2013) 939-948.
Abstract, references, and article information   
View Article: PDF

[17] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[18] Chungen Liu and Youquan Zheng. On soliton solutions to a class of Schr\"odinger-K$\mathbf{d}$V systems. Proc. Amer. Math. Soc. 141 (2013) 3477-3484.
Abstract, references, and article information   
View Article: PDF

[19] Yu. V. Brezhnev. Elliptic solitons, Fuchsian equations, and algorithms. St. Petersburg Math. J. 24 (2013) 555-574.
Abstract, references, and article information   
View Article: PDF

[20] M. Burak Erdoğan and William R. Green. Dispersive estimates for Schr\"odinger operators in dimension two with obstructions at zero energy. Trans. Amer. Math. Soc. 365 (2013) 6403-6440.
Abstract, references, and article information   
View Article: PDF

[21] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[22] Sol Schwartzman. Schr\"{o}dinger operators with a complex valued potential. Proc. Amer. Math. Soc. 140 (2012) 4203-4204.
Abstract, references, and article information   
View Article: PDF

[23] Shijun Zheng. Fractional regularity for nonlinear Schr\"{o}dinger equations with magnetic fields. Contemporary Mathematics 581 (2012) 271-285.
Book volume table of contents   
View Article: PDF

[24] N. Anghel. On a class of magnetic Schr\"{o}dinger operators with discrete spectrum. Proc. Amer. Math. Soc. 140 (2012) 1613-1616. MR 2869145.
Abstract, references, and article information   
View Article: PDF

[25] R. R. Gadyl′shin and I. Kh. Khusnullin. Schrödinger operator on the axis with potentials depending on two parameters. St. Petersburg Math. J. 22 (2011) 883-894. MR 2798766.
Abstract, references, and article information   
View Article: PDF

[26] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[27] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[28] Rachel Hess-Green and Ross G. Pinsky. A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls. Proc. Amer. Math. Soc. 138 (2010) 4487-4496. MR 2680073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boyan Sirakov and Sérgio H. M. Soares. Soliton solutions to systems of coupled Schrödinger equations of Hamiltonian type. Trans. Amer. Math. Soc. 362 (2010) 5729-5744. MR 2661494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 135 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia